Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 52, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 7:37 PM CDT for Bosque County, Hill County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 7:37 PM CDT (00:37 UTC)
- Expired
- May 10, 2015, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bosque County, TX, Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 88 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1254 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
420
WGUS54 KFWD 110037
FFWFWD
TXC035-217-110400-
/O.NEW.KFWD.FF.W.0052.150511T0037Z-150511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN HILL COUNTY IN CENTRAL TEXAS...
SOUTHEASTERN BOSQUE COUNTY IN CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 734 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS HILL AND BOSQUE COUNTIES. A TRAINED SPOTTER
MEASURED 3.90 INCHES OF RAIN IN PEORIA IN HILL COUNTY.
THIS WARNING INCLUDES THOSE PORTIONS OF BOSQUE AND HILL COUNTIES
THAT DID NOT PREVIOUSLY HAVE A FLASH FLOOD WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3172 9770 3207 9690 3182 9672 3182 9673
3171 9693 3186 9704 3159 9761
$$
251 follow-up statement
389
WGUS74 KFWD 110221
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
921 PM CDT SUN MAY 10 2015
TXC035-217-110400-
/O.CON.KFWD.FF.W.0052.000000T0000Z-150511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILL TX-BOSQUE TX-
921 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHERN HILL AND SOUTHEASTERN BOSQUE COUNTIES...
AT 920 PM CDT...RAIN GAUGE REPORTS INCLUDED 3.68 INCHES IN
BRANDON...AND 4.70 INCHES IN MALONE. WIDESPREAD FLASH FLOODING IS
EXPECTED ACROSS HILL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3172 9770 3207 9690 3182 9672 3182 9673
3171 9693 3186 9704 3159 9761
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 7:09 PM CDT, 28 minutes earlier.
Area forecast discussion, May 10, 7:09 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 709 PM CDT SUN MAY 10 2015 .AVIATION... /00Z TAFS/ YET ANOTHER ACTIVE DAY AND CHALLENGES WITH REGARD TO CONVECTIVE TIMING INTO ALL TERMINALS...AS THE PERSISTENT UPPER LOW FINALLY SHOWS SIGNS OF LIFTING NORTHEAST OVER THE NORTHERN PLAINS. A COLD FRONT WAS SEEN MOVING INTO THE KABI/KSPS AREAS ATTM. LINEAR FORCING WILL HOLD ACROSS THE AREA TONIGHT WITH MOST HIGH RES MODELS PROGRESSING CONVECTIVE ACTIVITY TO THE EAST OF I-35 BY MIDNIGHT AND INTO THE OVERNIGHT...OUTSIDE OF THE NAM WHICH HOLDS SOME ISOLATED ELEVATED ACTIVITY BACK W/SW OF WACO OVERNIGHT. WE WILL TIME CONVECTION THROUGH ALL TERMINALS THROUGH 03Z WITH POSSIBLE MVFR CONDITIONS. A PRE-FRONTAL TROUGH WILL ARRIVE BY MIDNIGHT AT DFW TERMINALS SHIFTING WINDS LIGHT W/SW LESS THAN 10 KTS...WHILE BEING DELAYED 3-4 HOURS AT WACO. AHEAD OF THE SURFACE TROUGH WINDS WILL BE S/SE 10-15 KTS. THE FROPA WILL GENERALLY OCCUR BETWEEN 09Z-12Z AT ALL TERMINALS WITH WINDS BECOMING NW NEAR 10 KTS...THOUGH IT MAY OCCUR SOONER ACROSS THE DFW AREA. WE/LL MONITOR FROPA TRENDS CLOSELY FOR CONVERSION TO N FLOW. OTHERWISE...EXPECT CONDITIONS TO BE VFR THROUGH 05Z-06Z...WITH POTENTIAL FOR MVFR CIGS AND/OR VSBYS OVERNIGHT. MAIN CHALLENGE WILL BE IF SKIES CLEAR MORE THAN EXPECTED AROUND AND AFTER FROPA BEFORE SUNRISE MONDAY MORNING. WITH STANDING WATER AND A LOT OF WET SOIL...WE CANNOT RULE OUT BRIEF IFR FORMATION EARLY MONDAY MORNING. A LOT WILL DEPEND ON CLEARING AND WIND SPEEDS BY 12Z MONDAY AND WE HOPE TO HAVE BETTER CONFIDENCE ON TRENDS LEADING UP TO THE 06Z AND 12Z TAF SETS. 05/ && .PREV DISCUSSION... /ISSUED 319 PM CDT SUN MAY 10 2015/ ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS PRODUCE HEAVY RAINFALL AND FLOODING. A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY. THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT... ESPECIALLY ACROSS THE SOUTHERN ZONES. THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND TUESDAY NIGHT. THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH THURSDAY. PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING MORE RAIN CHANCES NEXT SUNDAY AND BEYOND. RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 79 56 73 59 / 70 20 20 40 50 WACO, TX 65 82 57 72 60 / 80 40 60 60 50 PARIS, TX 63 78 56 73 59 / 80 30 10 30 40 DENTON, TX 58 79 54 74 59 / 70 20 10 40 50 MCKINNEY, TX 59 78 56 74 59 / 80 20 10 40 50 DALLAS, TX 62 80 57 73 59 / 80 20 20 40 50 TERRELL, TX 64 80 58 74 60 / 80 40 20 40 50 CORSICANA, TX 65 83 59 73 61 / 80 40 40 40 50 TEMPLE, TX 66 84 58 69 62 / 80 60 60 60 50 MINERAL WELLS, TX 58 78 56 72 59 / 50 20 20 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. && 05/79
Hazardous weather outlook, May 10, 3:44 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 344 PM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 344 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WHICH WILL RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THROUGH TONIGHT WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT SHOULD DECREASE FROM WEST TO EAST OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, May 10, 5:47 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST 7 NW LAGUNA PARK 31.92N 97.45W
05/10/2015 E70 MPH BOSQUE TX EMERGENCY MANAGER
TREES UPROOTED NEAR LAKE WHITNEY. ESTIMATED 70 TO 80 MPH
WINDSLocal storm report, May 10, 5:53 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG 5 NW CLIFTON 31.83N 97.64W
05/10/2015 BOSQUE TX EMERGENCY MNGR
BARN WAS DAMAGED ON ROUTE 6 BETWEEN CLIFTON AND
MERIDIAN.Local storm report, May 10, 5:54 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 5 NW CLIFTON 31.83N 97.64W
05/10/2015 E1.75 INCH BOSQUE TX EMERGENCY MNGR
HAIL UP TO THE SIZE OF GOLF BALLS REPORTED BETWEEN
MERIDIAN AND CLIFTON ON ROUTE 6.Special weather statement, May 10, 6:05 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT SUN MAY 10 2015
TXZ091-101-102-102345-
MONTAGUE TX-WISE TX-JACK TX-
605 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WISE...MONTAGUE AND
JACK COUNTIES UNTIL 645 PM CDT...
AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ACROSS MONTAGUE AND JACK COUNTIES...MOVING NORTH AT 30
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAINFALL MAY LEAD TO AREAS OF FLOODING IN
LOCATIONS THAT HAVE VERY SATURATED GROUNDS.
LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...BOWIE...JACKSBORO...NOCONA...ALVORD...ST. JO...CHICO...
BRYSON...STONEBURG...FORESTBURG...SUNSET...BOONSVILLE...NEWPORT...
RUNAWAY BAY AND LAKE BRIDGEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3390 9758 3392 9750 3352 9749 3301 9791
3301 9841 3324 9842 3347 9820 3347 9798
3369 9798 3374 9793 3396 9760
TIME...MOT...LOC 2304Z 202DEG 24KT 3359 9771
JLDUNNLocal storm report, May 10, 6:40 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL CARL'S CORNER 32.09N 97.04W
05/10/2015 E1.00 INCH HILL TX TRAINED SPOTTER
QUARTER SIZED HAIL NEAR THE I35W/I35E SPLIT AT CARL'S
CORNER.Local storm report, May 10, 7:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 5 N BYNUM 32.04N 97.00W
05/10/2015 HILL TX TRAINED SPOTTER
MULTIPLE LARGE TREES AND BRANCHES DOWN ACROSS HWY AT
THIS LOCATION.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan, Navarro | 53 min |
| May 10, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 67 min |
| May 10, 7:28 PM CDT | Flash Flood Warning | FWD | Grayson | 4 hr |
| May 10, 7:29 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 31 min |
| May 10, 7:41 PM CDT | Tornado Warning | FWD | Hill, Navarro | 49 min |
| May 10, 7:42 PM CDT | Flash Flood Warning | FWD | Ellis, Navarro | 5 hr |
| May 10, 7:53 PM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 37 min |
| May 10, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 53 min |
| May 10, 8:37 PM CDT | Special Weather Statement | FWD | Van Zandt | 38 min |
| May 10, 8:50 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 10, 8:54 PM CDT | River Flood Warning | FWD | Comanche | 34 hr |
| May 10, 8:55 PM CDT | Tornado Warning | FWD | Van Zandt | 35 min |
| May 10, 9:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Rains | 41 min |
| May 10, 9:10 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 10, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 61 min |
| May 10, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 66 min |
| May 10, 10:09 PM CDT | Tornado Warning | FWD | Van Zandt | 36 min |
| May 10, 10:19 PM CDT | Special Weather Statement | FWD | Lampasas | 41 min |
| May 10, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 64 min |
| May 10, 10:48 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 10, 10:58 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Limestone, McLennan | 3 hr |
| May 10, 11:14 PM CDT | Areal Flood Warning | FWD | Cooke, Denton | 9 hr |
| May 10, 11:20 PM CDT | Areal Flood Warning | FWD | Grayson | 9 hr |
| May 10, 11:20 PM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 40 min |
| May 11, 12:02 AM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 3 hr |
| May 11, 12:02 AM CDT | Special Weather Statement | FWD | Lampasas | 43 min |
| May 11, 12:05 AM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 11, 12:05 AM CDT | Special Weather Statement | FWD | Anderson | 40 min |
| May 11, 12:13 AM CDT | Areal Flood Warning | FWD | Ellis | 6 hr |
| May 11, 12:14 AM CDT | Tornado Warning | FWD | Anderson | 31 min |
| May 11, 12:30 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Leon and 5 more | 6 hr |
| May 11, 12:51 AM CDT | Flash Flood Warning | FWD | Henderson | 4 hr |
| May 11, 12:55 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| May 11, 1:24 AM CDT | Special Weather Statement | FWD | Anderson | 51 min |
| May 11, 1:35 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 11, 1:57 AM CDT | Areal Flood Warning | FWD | Hill, McLennan | 6 hr |
| May 11, 2:08 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 37 min |
| May 11, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 52 min |
| May 11, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 64 min |
| May 11, 3:00 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Limestone | 54 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Leon, Robertson | 13 days |
| May 11, 3:11 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 49 min |
| May 11, 4:00 AM CDT | Areal Flood Warning | FWD | Freestone, Limestone | 6 hr |
| May 11, 4:41 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 5:14 AM CDT | Special Weather Statement | FWD | Milam | 46 min |
| May 11, 5:23 AM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| May 11, 5:59 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 9:18 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 6 hr |
| May 11, 9:48 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 58 days |
| May 11, 10:46 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 3:56 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 52 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.